Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Algebraic approximations of fibrations in abelian varieties over a curve

Author: Hsueh-Yung Lin
Journal: J. Algebraic Geom. 31 (2022), 75-103
Published electronically: October 25, 2021
MathSciNet review: 4372407
Full-text PDF

Abstract | References | Additional Information

Abstract: For every fibration $f : X \to B$ with $X$ a compact Kähler manifold, $B$ a smooth projective curve, and a general fiber of $f$ an abelian variety, we prove that $f$ has an algebraic approximation.

References [Enhancements On Off] (What's this?)


Additional Information

Hsueh-Yung Lin
Affiliation: Department of Mathematics, National Taiwan University, No. 1, Sec. 4, Roosevelt Rd., Taipei 10617, Taiwan
MR Author ID: 986899

Received by editor(s): February 4, 2019
Received by editor(s) in revised form: June 30, 2021
Published electronically: October 25, 2021
Article copyright: © Copyright 2021 University Press, Inc.